# SDR SCNA20140919123

- Difficulty date: September 14, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BS 947.5 AT LBL 4 & 12 AND RBL 4 HAS SURFACE CORROSION LOCATED ON TOP OF FRAME. REMOVED CORROSION FOUND TO BE OUT OF LIMITS. REPAIRED.
